Collegenase injection under eye for overfilled Bellafill? (photos)

A doctor put too much Bellafill under my eye. I have small lumps under each eye. He wants to inject collegenase to even it out? Can anyone advise?

Doctor Answers 4

Collagenase After Bellafill

It is difficult to see your concerns in the photo.  You do not say how long after your initial injection you are.  If you had your injection within the last 3 to 8 weeks, I would recommend not doing anything.  Lumps after Bellafill are not unusual and they almost always go away by about 3 months.  If you can see them after that then I use a combination of 5 FU and Kenalog in very small doses in a series of injections over a few months.  This is slow approach but it works very well.  

I hope that helps.

Best regards.


Kirkland Plastic Surgeon
4.9 out of 5 stars 56 reviews

Bellafill

Thank you for your question. Collegenase has been utilized before to assist in uneven lumps after Bellafill and help overall recovery. Always consult with a board certified facial plastic surgeon. Treatment will Bellafill should require little to no downtime and allow you the patient to resume normal activities immediately, including strenuous activities such as intense exercise.

Best wishes,

Ross A. Clevens, MD
Melbourne Facial Plastic Surgeon
4.7 out of 5 stars 95 reviews

Bellafill for Volume in Under Eyes -- Lumps and Hardness

 5fu/steroid injections and venus legacy or exilis treatments may even out the results. Collagenase may help as well. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Overfilled with Bellafill?

I can't see the problem well with the pictures. I have never had this problem however a colleague of mine stated he used collagenase on a problem like this and it worked for him. The standard treatment for this is 5FU/Kenalog but this might work as well.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.